MAUDE Adverse Event Report: CARDINAL HEALTH NPWT FACILITY NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

CARDINAL HEALTH NPWT FACILITY NPWT PRO NPWT THERAPY DEVICE; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 6708888
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was forwarded to the manufacturing facility where it is currently still under investigation.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
No alarm went off and the machine continued to attempt to get suction/seal.Two negative pressure wound therapy devices were attempted on the same patient.The lot/serial number for this one is (b)(4).
 
Additional Manufacturer Narrative
A review of the device history record revealed the device was released to stock on 11/06/2019.All documents were reviewed without issue and the device passed all tests during manufacturing.The actual complaint device was received for investigation.Our investigation included a vacuum test.The vacuum test tested all pressures measured with a calibrated manometer.All test results were within the required test requirements.Our investigation revealed the device works as intended; therefore, the reported issue was not confirmed.Based on the investigation results, no root cause could be determined.We will continue to monitor trends and utilize the information as part of continuous improvement.

Brand Name
NPWT PRO NPWT THERAPY DEVICE
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
CARDINAL HEALTH NPWT FACILITY
14201 nw 60th ave.
miami lakes FL 33014
MDR Report Key10480270
Report Number1423537-2020-00509
Device Sequence Number2793537
Product Code OMP
UDI-Device Identifier10885380103520
UDI-Public10885380103520
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6708888
Device Catalogue Number6708888
Device Lot NumberC01201905544
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date11/25/2020
Patient Sequence Number1